Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 54, NWS Eureka, CA

April 18, 2017

NWS Eureka, CA issued this small craft advisory at Apr 18, 2017, 3:24 AM PDT. It took effect at Apr 18, 2017, 6:00 PM PDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2017, 3:24 AM PDT (10:24 UTC)
In effect from
Apr 18, 2017, 6:00 PM PDT
Expired
Apr 20, 2017, 2:00 PM PDT
In force
44 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

994 
WHUS76 KEKA 181024
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
324 AM PDT TUE APR 18 2017

PZZ470-181830-
/O.NEW.KEKA.SC.Y.0054.170419T0100Z-170420T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
324 AM PDT TUE APR 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT WEDNESDAY NIGHT...

* WINDS...S INCREASING TO 15 TO 25 KT BY TONIGHT. OCCASIONAL GUSTS
  TO 35 KT LATE TONIGHT AND WEDNESDAY.

* SEAS...S TO SW BUILDING TO 7 TO 9 FT AT 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
9 follow-up statements
547 
WHUS76 KEKA 181532
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PDT TUE APR 18 2017

PZZ470-182345-
/O.CON.KEKA.SC.Y.0054.170419T0100Z-170420T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 AM PDT TUE APR 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT PDT WEDNESDAY NIGHT...

* WINDS...S INCREASING TO 15 TO 25 KT TONIGHT. OCCASIONAL GUSTS TO
  35 KT LATE TONIGHT AND WEDNESDAY.

* SEAS...S TO SW BUILDING TO 7 TO 9 FT AT 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
748 
WHUS76 KEKA 182141
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 PM PDT TUE APR 18 2017

PZZ475-190545-
/O.EXB.KEKA.SC.Y.0054.170419T1600Z-170420T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 PM PDT TUE APR 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM PDT
THURSDAY. 

* WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS AROUND 30 KT ON
  WEDNESDAY. 

* SEAS...SHORT PERIOD SEAS 8 TO 9 FEET WEDNESDAY BUILDING TO
  AROUND 10 FEET WEDNESDAY NIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-190545-
/O.EXT.KEKA.SC.Y.0054.170419T0100Z-170420T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 PM PDT TUE APR 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
9 AM PDT THURSDAY...

* WINDS...S 15 TO 25 KT WITH HIGHER GUSTS TONIGHT INCREASING TO 20
  TO 25 KT WEDNESDAY WITH OCCASIONAL GUSTS UP TO 35 KT.

* SEAS...SHORT PERIOD SEAS 8 TO 9 FEET BUILDING TO AROUND 10 FEET
  WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
872 
WHUS76 KEKA 190314
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
814 PM PDT TUE APR 18 2017

PZZ475-191115-
/O.CON.KEKA.SC.Y.0054.170419T1600Z-170420T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
814 PM PDT TUE APR 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
9 AM PDT THURSDAY...

* WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS AROUND 30 KT ON 
  WEDNESDAY. 

* SEAS...SHORT PERIOD SEAS 8 TO 9 FEET WEDNESDAY BUILDING TO 
  AROUND 10 FEET WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-191115-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
814 PM PDT TUE APR 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...S 15 TO 25 KT WITH HIGHER GUSTS TONIGHT INCREASING TO 
  20 TO 25 KT WEDNESDAY WITH OCCASIONAL GUSTS UP TO 35 KT. 

* SEAS...SHORT PERIOD SEAS 8 TO 9 FEET BUILDING TO AROUND 10 
  FEET WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
774 
WHUS76 KEKA 191025
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
325 AM PDT WED APR 19 2017

PZZ450-191830-
/O.EXB.KEKA.SC.Y.0054.170419T1025Z-170420T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
325 AM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM THIS EVENING...

* WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS TO 30 KT TODAY. 

* SEAS...8 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-191830-
/O.EXT.KEKA.SC.Y.0054.170419T1600Z-170420T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
325 AM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
6 PM THIS EVENING...

* WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS TO 30 KT TODAY.

* SEAS...BUILDING TO 10 TO 12 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-191830-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-170420T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
325 AM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING...

* WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY. 

* SEAS...BUILDING TO 11 TO 13 FEET THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
590 
WHUS76 KEKA 191532
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PDT WED APR 19 2017

PZZ475-192345-
/O.CON.KEKA.SC.Y.0054.170419T1600Z-170420T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 AM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS...S 15 TO 20 KT WITH GUSTS UP TO 30 KT TODAY.

* SEAS...BUILDING TO 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-470-192345-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 AM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS...S 15 TO 25 KT WITH HIGHER GUSTS.

* SEAS...8 TO 10 FEET TODAY BUILDING TO 9 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
788 
WHUS76 KEKA 192130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT WED APR 19 2017

PZZ455-200530-
/O.EXB.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 PM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 2 PM PDT THURSDAY. 

* WINDS...SW 5 TO 15 KT WITH HIGHER GUSTS.

* SEAS...AROUND 10 FEET AT 14 SECONDS THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-200530-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY...

* WINDS...S 10 TO 15 KT WITH GUSTS UP TO 30 KT.

* SEAS...10 TO 12 FEET AROUND 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-470-200530-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY...

* WINDS...SOUTHERLY 10 TO 20 KT WITH HIGHER GUSTS.

* SEAS...10 TO 12 FEET AROUND 13 SECONDS THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
202 
WHUS76 KEKA 200338
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 PM PDT WED APR 19 2017

PZZ450-455-470-475-201145-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 PM PDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
THURSDAY...

* WINDS...SOUTHWESTERLY 10 TO 20 KT WITH HIGHER GUSTS.

* SEAS...9 TO 12 FEET AROUND 13 SECONDS THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
600 
WHUS76 KEKA 201002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT THU APR 20 2017

PZZ450-455-470-475-201815-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM THIS 
AFTERNOON...

* SEAS...W 10 TO 12 FEET AT AROUND 13 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS HAZARDOUS WAVE CONDITIONS WILL POSE A
HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE 
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

$$
426 
WHUS76 KEKA 201534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PDT THU APR 20 2017

PZZ450-455-470-475-202100-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-170420T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* SEAS...W 10 TO 12 FEET AROUND 13 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS HAZARDOUS WAVE CONDITIONS WILL POSE
A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:18 PM PDT, 13 hours 6 minutes earlier.

Area forecast discussion, Apr 17, 2:18 PM PDT, 13 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
218 PM PDT Mon Apr 17 2017

.SYNOPSIS...A broad trough over the northeastern Pacific Ocean
will allow multiple weather systems to bring breezy south winds and
periods of light rain to the region through Wednesday. High
pressure will take over the second half of the week bringing
mostly dry weather and warmer temperatures.

&&

.DISCUSSION...Another cool and partially wet day across NW
CA...and this pattern is expected to persist through at least
Wednesday as a broad trough remains over the northeastern Pacific.
Expect convective showers for Tuesday as a cooler and slightly
unstable airmass moves over the region where the main albeit
slight threat of Thunderstorms will exist mainly across Trinity
County during the afternoon period. Convective parameters look
best farther to the east but a passing shortwave may be enough to
ignite storms over the higher terrain in Trinity which should then
track eastward over the central valley. A rumble of thunder will
be possible elsewhere but still does not warrant a mention of
storms. The final front will impact on Wednesday with Thursday
will not be totally rain- free as high pressure begins to build in
behind the weakening upper trough. Stronger ridging will set up
over the western United States bringing mostly dry weather and
warming temperatures for next weekend. Temperatures in the 70s
will be possible across the interior while the coast is looking at
more seasonal values. Models continue to suggest a weak system
may overtop the ridge and threaten our dry weekend, however, this
feature is more likely to dissipate as it impacts the ridge of
high pressure. At most, it could bring a few hundredths of light
rain to Del Norte County. Stay tuned. /kml/jt

&&

.AVIATION...Several weather systems will continue to impact The Redwood
Coast through the forecast period and spread across the interior.
The systems will mostly bring light rain and breezy southerly winds
to the coastal areas...especially at CEC. Brief moderate rain may
drop cigs/vis mainly into MVFR with occasional IFR conditions near
the far North Coast. Showers will impact the North Coast later in
the period.

&&

.MARINE...Marginal advisory level seas will continue through
tonight mainly in response to a very short period...but
conditions should slowly improve through the night.  Southerlies
will increase slightly again ahead of the next storm system by
late Tuesday night. Winds will decrease by Thursday and remain
light through the remainder of the forecast period. SW and NW
swell trains will decay over the next 24 to 48 hours. A more
significant westerly swell will arrive late tonight and Wednesday
with heights reaching 10 feet. /SEC/JT

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 11 PM PDT this evening for PZZ470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 18, 3:22 AM PDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
322 AM PDT Tue Apr 18 2017

CAZ101>106-109>113-191030-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
322 AM PDT Tue Apr 18 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-191030-
Northern Trinity-Southern Trinity-
322 AM PDT Tue Apr 18 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

There will be a slight chance for thunderstorms across the higher
terrain of Trinity County this afternoon. Storms can produce
dangerous lightning. When thunder roars go indoors.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.